The Performance of Wong-Zakai Approximations for the Investigation of Stochastic Differential Equation Models with Nonlinear Multiplicative Noise


Şengül S., Bekiryazıcı Z., Merdan M.

Acta Mathematica Universitatis Comenianae, vol.90, no.2, pp.231-243, 2021 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 90 Issue: 2
  • Publication Date: 2021
  • Journal Name: Acta Mathematica Universitatis Comenianae
  • Journal Indexes: Emerging Sources Citation Index, Scopus, Academic Search Premier, Aerospace Database, Central & Eastern European Academic Source (CEEAS), Communication Abstracts, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.231-243